Hokkaido Mathematical Journal

No.1

NISHIMORI Toshiyuki,
Foliations transverse to the turbulized foliations of punctured torus bundles over a circle
Hokkaido Mathematical Journal, 13 (1984) pp.1-25
NAGASAKA Yukio,
Notes on Beurling's theorem
Hokkaido Mathematical Journal, 13 (1984) pp.26-30
TSUJI Tadashi,
On the group of isometries of an affine homogeneous convex domain
Hokkaido Mathematical Journal, 13 (1984) pp.31-50
MORITA Jun,
Root systems and orthogonal groups of root lattices
Hokkaido Mathematical Journal, 13 (1984) pp.51-62
TAKAHASHI Yasuji,
Remarks on Xia's inequality and Chevet's inequality concerned with cylindrical measures
Hokkaido Mathematical Journal, 13 (1984) pp.63-73
MCMAHON Elizabeth, MEWBORN A. C.,
Separable extensions of noncommutative rings
Hokkaido Mathematical Journal, 13 (1984) pp.74-88
JUHÁSZ Arye,
A short proof to Brauer's third main theorem
Hokkaido Mathematical Journal, 13 (1984) pp.89-91
MATSUI Shin'ya, SHIROTA Taira,
On separation points of solutions to Prandtl boundary layer problem
Hokkaido Mathematical Journal, 13 (1984) pp.92-108
TAKAHASHI Yuji, YAMAGUCHI Hiroshi,
On measures which are continuous by certain translation
Hokkaido Mathematical Journal, 13 (1984) pp.109-117